# SDR AALA202304030317

- Difficulty date: March 31, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 61,028 hours, 25,558 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Check Valve
- Part number: 69291425
- Condition: Faulty
- Location: Zone 100 - Fuse
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT DID NOT PRESSURIZE ON CLIMB OUT. CABIN ALTITUDE WARNING AT 19,000 FEET. EMERGENCY DECLARED; FLIGHT RETURNED TO SJU LANDING SAFELY. MAINTENANCE REPLACED GROUND CONDITIONED AIR CHECK VALVE PER AMM 21-21-01-000-804-002 AND ACCOMPLISHED SATISFACTORY PRESSURIZATION SYSTEM GROUND TEST PER AMM 21-31-00.
